|Member Since||05/11/2011 07:58 AM|
|Last Online||06/24/2013 02:25 AM|
|Country:||United States of America|
|A little about me:||Im a fun loving person love to laugh and just spend time with the people that mean the most to me. Very simple kind of GAl.|
|Wishing you a healthy 2012 with lots of people, helping people!
I was sad to hear your story, then I went back to your beginning statement and you said you were a fun loving person. That is your strength and will get you through this. I had many of the side effects on the Prednisone at the higher doses but could tolerate smaller doses. Also, I found that if I was feeling stressed, those side efffects magnified. I am so glad you at going to Johns Hopkins, They have the absolute BEST, MOST COMPASSIONATE expert in this field. I hope it will be a peaceful, rewarding and positive experience. Everyone needs hope and JH gave that to me. Good luck capecodgirl
No diary yet
No photos added